MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDO ILS 21MM, CURVED; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ENDO ILS 21MM, CURVED; STAPLE, IMPLANTABLE
Model Number ECS21A
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that during the surgery, after fired, noted the staples malformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.Procedure: distal gastrectomy.

Brand Name
ENDO ILS 21MM, CURVED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
4188 lexington avenue north
shoreview 55126
MDR Report Key14960601
Report Number3005075853-2022-04460
Device Sequence Number17880894
Product Code GDW
UDI-Device Identifier10705036003489
UDI-Public10705036003489
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberECS21A
Device Catalogue NumberECS21A
Device Lot NumberU93D1G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown